# SDR YENA200557

- Difficulty date: August 28, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 3,467 hours, 1,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT LIGHTS NOT WORKING.  REPLACED EXIT SIGN 50WL, CHECKS OK REF 33-51-00.  THE 50WL LIGHT HOUSING IS A CONSUMABLE PART WITH NO SERIAL NUMBER.
